Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Frequent stomach cramps with diarrhea, headache and fever. Medication not working. Need help

Hello, I m 14 and I ve been having on and off stomach cramps along with diarrhea , headache , and a fever of 40c. I went to the Doctor early yesterday, but all they did was give me pills for each one of my symptoms that I must take every 2-6 hours. But I m still currently having the pains. I was also told that it could be an air caused virus . also the Doctor I went to, was not my actual Doctor since im Currenly On a Vacation in Mexico. What can I do to help me get well?
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Dear ObeyBeautiful, Hello.
As you are on vacation to Mexico, the problem mentioned by you can be due to Travellers Diarrhoea.
It result in infection of the gastrointestinal tract resulting in diarrhoea and pain abdomen. Fever can be due to the infection. Headache can be due to fever or due to dehydration as a result of diarrhoea.
For relief you should start antibiotic and antiamoebic under medical supervision. Also use Probiotic alongwith.
You should take proper precautions on eating habbits when on tour.Always take filtered pure water with you.
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor